RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 211–222 (Mi tmf3816)  

This article is cited in 3 scientific papers (total in 3 papers)

Properties of unitary and nonunitary $S$-matrix on the basis of causality and the completeness condition of wave functions

V. S. Ol'khovskii


Abstract: A study is made of the general properties of the one-charmei unitary and non-unitary $S$-matrix in the case when the interaction inside a sphere of finite radius is unknown while outside the sphere there is a centrifugal barrier plus a noaasingular potential “tail” that decreases asymptotically not weaker than exponentially. Use is made of the completeness condition of a solution of the Schrödinger equation outside the sphere of unknown interaction, symmetry, and generalized unitarity of the $S$-matrix. As illustration, the concrete example of the resonance behavior of scattering and absorption cross sections is studied; this generalizes the well-known results in model exposition. In addition, the fulfilment of the orthodox conditions of micro- and macrocausality for the final results is investigated.

Full text: PDF file (1306 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 774–781

Bibliographic databases:

Received: 06.06.1972
Revised: 24.12.1973

Citation: V. S. Ol'khovskii, “Properties of unitary and nonunitary $S$-matrix on the basis of causality and the completeness condition of wave functions”, TMF, 20:2 (1974), 211–222; Theoret. and Math. Phys., 20:2 (1974), 774–781

Citation in format AMSBIB
\Bibitem{Olk74}
\by V.~S.~Ol'khovskii
\paper Properties of unitary and nonunitary $S$-matrix on the basis of causality and the completeness condition of wave functions
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 211--222
\mathnet{http://mi.mathnet.ru/tmf3816}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=468894}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 774--781
\crossref{https://doi.org/10.1007/BF01037330}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3816
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p211

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Nikolaev, V. S. Ol'khovskii, “Analytic structure of the $S$ matrix for some classes of potentials”, Theoret. and Math. Phys., 31:2 (1977), 418–421  mathnet  crossref  mathscinet
    2. M. Baldo, V. S. Ol'khovskii, “Analytic properties of the $S$-matrix for interactions with Yukawa-potential tails”, Theoret. and Math. Phys., 147:1 (2006), 541–553  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Olkhovsky V.S., “On the analytic properties of the S-matrix for the unknown interactions surrounded by centrifugal and rapidly decreasing potentials”, Central European Journal of Physics, 9:1 (2011), 13–44  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:220
    Full text:73
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020